# SDR USAA920080881

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 45,326 hours, 17,868 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - CRACKED RIGHT PYLON SKIN, NACELLE STATION 224, AT ACCESS OPENING 5828R.  REPAIRED  RIGHT PYLON SKIN, NACELLE STATION 224, AT ACCESS OPENING 5828R IAW USAIRWAYS TYPICAL REPAIR 54-30-07.
